# SDR N6WA2013103101

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 27,681 hours, 20,115 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE, RT FUSELAGE DUCT RED BETWEEN ANTI ICE SHUTOFF VALVE AND WING ROOT.   INSPECTED BLEED DUCTING AND BLEED DETECT LOOPS ON RT FUSELAGE BETWEEN FS 697 AND 768. NO DEFECTS NOTED.  RAN CURRENT EVENT LOCATION IAW AMM 36-21-00. TEST PASS.  RAN BLEED LEAK TEST IAW AMM 36-21-00.  TEST PASSED.
